MathSciNet Relay Station
MathSciNet bibliographic data
MR1334866 (97b:22024) 22E55 (11F70)
Cogdell, J. W.; Piatetski-Shapiro, I. I. Unitarity and functoriality. Geom. Funct. Anal. 5 (1995), no. 2, 164–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement